IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized Steenrod homology theories


Authors: David A. Edwards and Harold M. Hastings
Journal: Bull. Amer. Math. Soc. 82 (1976), 328-330
MSC (1970): Primary 46L05, 47B30, 55B15, 55B20, 55H25
DOI: https://doi.org/10.1090/S0002-9904-1976-14045-1
MathSciNet review: 0431138
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-D-F] L. Brown, R. Douglas and P. Fillmore, Unitary equivalence modulo the compact operators and extensions of C*-algebras, Proc. Conf. on Operator Theory (Dalhousie Univ., Halifax, N. S., 1973), Lecture Notes in Math., vol. 345, Springer-Verlag, Berlin and New York, 1973, pp. 58-128. MR 380478
  • [E-H] D. A. Edwards and H. M. Hastings, Čech and Steenrod homotopy theories with applications to geometric topology, Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear). MR 428322
  • [Fr] E. M. Friedlander, Computations of K-theories of finite fields (to appear). MR 394660
  • [Gro] A. Grothendieck, Technique de decente et théorèmes d'existence en géométrie algébrique. I. Séminaire Bourbaki 12e année 1959/60, Exposé 190, Secrétariat mathématique, Paris, 1960. MR 23 #A2273.
  • [K-S] J. Kaminker and C. Schochet, K-theory and Steenrod homology: applications to the Brown-Douglas-Fillmore theory of operator algebras, Trans. Amer. Math. Soc. (to appear). MR 431136
  • [Mil] J. Milnor, On the Steenrod homology theory, Berkely mimeo, 1961.
  • [Q] D. Quillen, Homotopical algebra, Lecture Notes in Math., vol. 43, Springer-Verlag, Berlin and New York, 1967. MR 36 #6480. MR 223432
  • [St] N. E. Steenrod, Regular cycles on compact metric spaces, Ann. of Math (2) 41 (1940), 833-851. MR 2, 73. MR 2544

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 47B30, 55B15, 55B20, 55H25

Retrieve articles in all journals with MSC (1970): 46L05, 47B30, 55B15, 55B20, 55H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14045-1

American Mathematical Society